# SDR SWAA2022040584293

- Difficulty date: March 15, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP FWD FACE OF BS 500C AT LEVEL STR 26L FWD CARGO COMPARTMENT 2022-144836 / [01] TOOL USED: CALIPER; P/N: 500-196-30; S/N: A20231804; DUE DATE: 26-AUG-22.;[02] REPLACED ANGLE - CLIP LOC. FWD FACE OF BS 500C AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM B737-700 51-40-02 AND DRAWING # 143A7505 REV. B.;[03] REPLACED ANGLE - CLIP LOC. FWD FACE OF BS 500C AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM B737-700 51-40-02 AND DRAWING # 143A7505 REV. B.  RII ACCOMPLISHED
